# SDR SIMA981482

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: FR3222
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3828 - INBOUND FLT TO DFW FROM TUL, AFT AUX COMPARTMENT SMOKE WARNING ILLUMINATED 'SQUIB' LGIHT FLASHED ON AND THEN EXTINGUISHED BEFORE QRH PROCEDURES COULD BE COMPLETED.  FLT ATTENDANT REPORTED THE AFT SMOKE LIGHT ILLUMINATED ON THE FA PANEL ALSO.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR DUE TO FALSE WARNING INDICATIONS.  WORK ACCOMPLISHED IAW JIC 26-15-21.  SYSTEM TEST GOOD.  A/C RETURNED TO SERVICE.  (M)
